# SDR SWAA2024090634535

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 75,947 hours, 45,328 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT CA SIDE; COVER NEEDS SECURING<[01] RESECURED OVERWING CAP. SIDE EXIT DOOR PER SIP.
